# SDR C2XA03CL197

- Difficulty date: December 5, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 489
- Condition: Seized
- Location: A/C Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2123)  THE CREW REPORTED A VERY STRONG SMELL OF SMOKE FROM CABIN ON APPROACH. TURNED OFF NR 2 PACK AND SMELL DISSIPATED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED SYSTEM AND FOUND THE NR 2 RECIRCULATION FAN WAS SEIZED. MAINTENANCE REPLACED THE NR 2 RECIRCULATION FAN. SYSTEM OPERATIONALLY CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
